# SDR UPS99828726

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, STA 1580 TO 1620 LT CUSP WEB BARE METAL AND CORROSION.  REMOVED CORROSION, NOT WITHIN LIMITS IAW DC8 SRM 53-2-0.  REMOVED AND REPLACED DAMAGED SECTION OF CUSP IAW DC8 SRM 51-1-20D.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
